Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Torus actions on cohomological complex projective spaces


Author: Kai Wang
Journal: Proc. Amer. Math. Soc. 65 (1977), 355-356
MSC: Primary 57E25
DOI: https://doi.org/10.1090/S0002-9939-1977-0461543-5
MathSciNet review: 0461543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we will compute the Pontrjagin classes of those topological manifolds which have the same rational cohomology algebra as $ C{P^n}$ and which admit effective topological $ {T^n}$ actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E25

Retrieve articles in all journals with MSC: 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0461543-5
Keywords: Pontrjagin classes, defining polynomials
Article copyright: © Copyright 1977 American Mathematical Society